Eine algebraische Behauptung von Gauß.

Michael Bauer

Jahresbericht der Deutschen Mathematiker-Vereinigung (1918)

  • Volume: 26, page 348-349
  • ISSN: 0012-0456; 1869-7135

How to cite


Bauer, Michael. "Eine algebraische Behauptung von Gauß.." Jahresbericht der Deutschen Mathematiker-Vereinigung 26 (1918): 348-349. <http://eudml.org/doc/145527>.

author = {Bauer, Michael},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
language = {ger},
pages = {348-349},
title = {Eine algebraische Behauptung von Gauß.},
url = {http://eudml.org/doc/145527},
volume = {26},
year = {1918},

AU - Bauer, Michael
TI - Eine algebraische Behauptung von Gauß.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1918
VL - 26
SP - 348
EP - 349
LA - ger
UR - http://eudml.org/doc/145527
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.